| Catalog Number |
230H4001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that during surgery, a set screwdriver tip got stuck in one of the set screws.Upon removal of the driver, the tip broke off in the set screw.The broken tip was removed.There was a short delay and no impact to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Corrections in d4: udi number and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed the tip of the driver has fractured off.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.This event could also be attributed to off-axis forces applied during use.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.